# SDR AALA202412263876

- Difficulty date: December 8, 2024
- Submitted: December 26, 2024
- Operation: Air carrier
- Aircraft: N182UW
- Make and model: Airbus A321-211
- Aircraft serial: 1536
- Aircraft time: 75,958 hours, 29,399 cycles
- System (JASC): 5270 · Door Warning System
- Part: Sdac
- Part number: 350E5500202
- Part serial: 0E5006169
- Condition: Faulted
- Location: Zone 100
- Part time: 65,720 hours, 32,882 cycles
- Stage of operation: CR
- How discovered: V
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: FLIGHT CREW REPORTED THAT IN CRUISE ECAM DOOR RIGHT AFT EMERGENCY EXIT ON DOOR PAGE 3R WAS INTERMITTENTLY FLASHING AMBER. **SUPPLEMENTAL REPORT FOR AALA202412123876: MAINTENANCE REPLACED THE  #1 SYSTEM DATA ACQUISITION CONCENTRATOR (SDAC) AND ACCOMPLISHED A SATISFACTORY OPERATIONAL CHECK PER AMM 31-55-34, 31-50-00 AND 52-71-00.  ** (CLOSED)
